# SDR SIMA20140227003

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 25,758 hours, 21,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BASE IN FWD CABIN BROKEN.  R & R FLASHLIGHT ASSEMBLY IN FWD CABIN, OPERATIONS CHECKED GOOD IAW AMM 33-50-16.
